Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 24, 2015, 5:57 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 5:57 PM CDT (22:57 UTC)
- Expired
- Jul 24, 2015, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheyenne County, KS, Rawlins County, KS
The radar
The Goodland radar (KGLD), 58 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 2275 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371
WGUS53 KGLD 242257
FFWGLD
KSC023-153-250200-
/O.NEW.KGLD.FF.W.0038.150724T2257Z-150725T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 900 PM CDT
* AT 555 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATWOOD...BIRD CITY...MCDONALD...BLAKEMAN AND BEARDSLEY.
SLOW MOVING THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED
AREA OVER THE NEXT FEW HOURS WITH ADDITIONAL RAINFALL AMOUNTS OF 2
TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3993 10111 3977 10097 3958 10087 3957 10170
3972 10167
$$
DR2 follow-up statements
884
WGUS73 KGLD 250107
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM CDT FRI JUL 24 2015
KSC023-153-250200-
/O.CON.KGLD.FF.W.0038.000000T0000Z-150725T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAWLINS KS-CHEYENNE KS-
807 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WESTERN RAWLINS AND SOUTHEASTERN CHEYENNE COUNTIES...
AT 806 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAVE FALLEN
AT SOME LOCATIONS IN THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATWOOD...BIRD CITY...MCDONALD...BLAKEMAN AND BEARDSLEY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED
AREA AS ADDITIONAL THUNDERSTORM ACTIVITY MOVES TO THE NORTHEAST OVER
THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3993 10111 3977 10097 3958 10087 3957 10170
3972 10167
$$
DR668
WGUS73 KGLD 250151
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
851 PM CDT FRI JUL 24 2015
KSC023-153-250200-
/O.EXP.KGLD.FF.W.0038.000000T0000Z-150725T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAWLINS KS-CHEYENNE KS-
851 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING FOR WESTERN RAWLINS AND SOUTHEASTERN
CHEYENNE COUNTIES WILL EXPIRE AT 900 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. LIGHT TO MODERATE RAIN WILL CONTINUE TO TRACK
ACROSS THE AREA WITH ADDITIONAL RAINFALL ACCUMULATIONS UP TO ONE
HALF INCH POSSIBLE.
LAT...LON 3993 10111 3977 10097 3958 10087 3957 10170
3972 10167
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:49 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 24, 3:49 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 249 PM MDT FRI JUL 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 248 PM MDT FRI JUL 24 2015 HEAT INDEX VALUES OVER 100 WILL CONTINUE AS HOT TEMPERATURES AND HIGH HUMIDITIES WILL PERSIST INTO THE LATE AFTERNOON AND EARLY EVENING SOUTHEAST OF A COLD FRONTAL BOUNDARY EXTENDING FROM NORTHWEST KANSAS INTO SOUTH CENTRAL NEBRASKA. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE FORECAST AREA THROUGH THE LATE AFTERNOON AND EVENING. STORMS WILL BECOME MORE NUMEROUS AND POSSIBLY BECOME SEVERE MAINLY ACROSS AN AREA IN THE VICINITY OF A FRONTAL BOUNDARY WHERE THE INSTABILITY AND SURFACE CONVERGENCE IS GREATEST. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL KANSAS AND NEBRASKA. TEMPERATURES WILL BE A FEW DEGREES COOLER ON SATURDAY...ALTHOUGH STILL HOT...AS THE FRONTAL BOUNDARY BECOMES WEAKER AND DRIFTS SLOWLY SOUTHEAST AS THE SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO MOVES OVER SOUTHWEST KANSAS AND THE UPPER HIGH PRESSURE AREA REMAINS OVER THE SOUTHERN HIGH PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 137 PM MDT FRI JUL 24 2015 ANOTHER WEAK SHORTWAVE TROUGH ROTATING OVER THE SOUTHERN PLAINS RIDGE WILL INTERACT WITH A SURFACE LEE TROUGH OVER EASTERN COLORADO AND THE OLD FRONT LIFTING INTO NEBRASKA TO PRODUCE SCATTERED THUNDERSTORMS SATURDAY NIGHT. SHEAR AND INSTABILITY PARAMETERS ARE BOTH MARGINAL FOR SEVERE STORMS...AND WITH WEAK NATURE OF THE SYNOPTIC SCALE LIFT COVERAGE WILL BE LIMITED. MODELS A LITTLE MORE ROBUST WITH PRECIPITATION CHANCES ON SUNDAY...PARTICULARLY SUNDAY NIGHT. THE FRONT APPEARS TO SAG SOUTHWARD AGAIN AIDED BY CONVECTIVE OUTFLOWS IN NEBRASKA AND SETTLES SOMEWHERE ALONG THE SOUTHERN FRINGE OF THE FORECAST AREA BY SUNDAY AFTERNOON. POST FRONTAL UPSLOPE REGIME NORTH OF THE FRONT AND SOMEWHAT MORE VIGOROUS SHORTWAVE EMERGING FROM COLORADO LATE IN THE DAY WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. SHEAR AND INSTABILITY PARAMETERS NOT PARTICULARLY IMPRESSIVE SO THINK MAIN THREAT WILL BE HEAVY RAIN WITH THIS ROUND. THE UPPER RIDGE WILL MOVE EASTWARD INTO THE OHIO VALLEY IN RESPONSE TO A STRONG SHORTWAVE TROUGH MOVING INTO THE NORTHERN ROCKIES EARLY NEXT WEEK. THAT SYSTEM WILL TRAVERSE THE NORTHERN PLAINS MID WEEK FOLLOWED BY THE UPPER RIDGE REBUILDING BEHIND IT OVER THE GREAT BASIN LATE IN THE WEEK. THERE WILL BE ALMOST DAILY CHANCES FOR THUNDERSTORMS AS WEAK SHORTWAVE TROUGHS CONTINUE TO ROTATE AROUND THESE MAIN UPPER FEATURES. TEMPERATURES WILL BE ABOVE NORMAL EARLY IN THE WEEK...BUT THEN DROP TO BELOW NORMAL MID WEEK BEHIND THE COLD FRONT ASSOCIATED WITH THE NORTHERN PLAINS SYSTEM...GRADUALLY WARMING BACK TO NEAR NORMAL BY THE END OF THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1127 AM MDT FRI JUL 24 2015 VFR CONDITIONS AT BOTH MCK AND GLD WILL PERSIST THROUGH THE TAF PERIOD. THERE ARE ALREADY A FEW THUNDERSTORMS ACROSS WESTERN NEBRASKA AND EXPECT ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS TO CONTINUE TO DEVELOP AND BECOME MORE NUMEROUS AFTER ABOUT 21Z. STORMS WILL CONTINUE TO MOVING ACROSS THE CENTRAL HIGH PLAINS REGION THROUGH 06Z. EXPECT THUNDERSTORMS TO BE MORE NUMEROUS ALONG THE KS/NE BORDER AREA NEAR A FRONTAL BOUNDARY WHERE THERE WILL BE BETTER CONVERGENCE AND MORE MOISTURE AVAILABLE AS A SHORT WAVE TROUGH MOVES THROUGH SOUTHERN NEBRASKA IN THE WESTERLY FLOW ALOFT. THE POTENTIAL FOR GUSTY WINDS AND HAIL WILL ALSO BE GREATER AROUND THE MCK AREA. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ004-016. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...024 AVIATION...LOCKHART
Hazardous weather outlook, Jul 24, 11:41 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT FRI JUL 24 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EASTWARD ACROSS THE CENTRAL HIGH PLAINS REGION THIS AFTERNOON AND EVENING. SOME STORMS IN THE VICINITY OF A COLD FRONT STRETCHED ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA ARE EXPECTED TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A HEAT ADVISORY IS POSTED FOR THIS AFTERNOON AND EARLY EVENING FOR NORTON AND GRAHAM COUNTIES. A COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY COULD LEAD TO HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM SATURDAY THROUGH NEXT THURSDAY. STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 24, 4:25 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
325 PM MDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 4 NW LUDELL 39.89N 101.01W
07/24/2015 E1.00 INCH RAWLINS KS TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL.
&&
HILLSpecial weather statement, Jul 24, 5:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM CDT FRI JUL 24 2015
KSZ002-242245-
RAWLINS KS-
500 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR RAWLINS COUNTY UNTIL 545 PM
CDT...
AT 500 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LUDELL TO
10 MILES SOUTH OF MCDONALD...AND MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATWOOD...HERNDON...LUDELL...BLAKEMAN AND BEARDSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3993 10074 3957 10074 3957 10134 3976 10141
3998 10081
TIME...MOT...LOC 2200Z 306DEG 10KT 3982 10085 3963 10132
DRLocal storm report, Jul 24, 5:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
403 PM MDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 5 ESE LUDELL 39.82N 100.87W
07/24/2015 E1.00 INCH RAWLINS KS TRAINED SPOTTER
MOSTLY PEA TO DIME SIZE HAIL WITH SOME QUARTER. RELAYED
VIA THE SPOTTER NETWORK.
&&
HILLSpecial weather statement, Jul 24, 5:27 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 427 PM MDT FRI JUL 24 2015 COZ091-242300- KIT CARSON COUNTY CO- 427 PM MDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON COUNTY UNTIL 500 PM MDT... AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BURLINGTON...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLINGTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 438 AND 450. HIGHWAY 385 NEAR MILE MARKER 180. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3944 10224 3946 10205 3919 10205 3919 10228 TIME...MOT...LOC 2227Z 195DEG 7KT 3927 10216 DR
Special weather statement, Jul 24, 5:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 530 PM CDT FRI JUL 24 2015 KSZ001-242315- CHEYENNE KS- 530 PM CDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY UNTIL 615 PM CDT... AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BIRD CITY...OR 17 MILES SOUTHEAST OF ST. FRANCIS... MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRD CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3979 10141 3957 10141 3957 10171 3972 10170 TIME...MOT...LOC 2230Z 244DEG 6KT 3967 10150 DR
Special weather statement, Jul 24, 5:32 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 532 PM CDT FRI JUL 24 2015 KSZ003-242315- DECATUR KS- 532 PM CDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DECATUR COUNTY UNTIL 615 PM CDT... AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NORCATUR...OR 13 MILES EAST OF OBERLIN. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORCATUR...JENNINGS...CLAYTON AND KANONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3963 10044 3994 10043 3995 10018 3965 10018 TIME...MOT...LOC 2232Z 198DEG 3KT 3978 10027 DR
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:04 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 28 min |
| Jul 23, 7:50 PM CDT | Special Weather Statement | GLD | Wichita | 25 min |
| Jul 23, 7:58 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 62 min |
| Jul 23, 10:38 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 67 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 56 min |
| Jul 23, 11:46 PM CDT | Special Weather Statement | GLD | Norton | 14 min |
| Jul 23, 11:54 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 66 min |
| Jul 24, 12:55 AM CDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| Jul 24, 3:53 AM CDT | Heat Advisory | GLD | Graham, Norton | 16 hr |
| Jul 24, 3:55 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 35 min |
| Jul 24, 4:26 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 34 min |
| Jul 24, 4:44 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 24, 5:00 PM CDT | Special Weather Statement | GLD | Rawlins | 45 min |
| Jul 24, 5:13 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 7 min |
| Jul 24, 5:19 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 24, 5:30 PM CDT | Special Weather Statement | GLD | Cheyenne | 45 min |
| Jul 24, 5:32 PM CDT | Special Weather Statement | GLD | Decatur | 43 min |
| Jul 24, 5:48 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 27 min |
| Jul 24, 6:03 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 24, 6:13 PM CDT | Flash Flood Warning | GLD | Decatur, Norton | 3 hr |
| Jul 24, 6:16 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 14 min |
| Jul 24, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 63 min |
| Jul 24, 6:31 PM CDT | Special Weather Statement | GLD | Sherman | 29 min |
| Jul 24, 6:36 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 24 min |
| Jul 24, 6:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 48 min |
| Jul 24, 6:46 PM CDT | Special Weather Statement | GLD | Sherman | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.